MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that falsely elevated results on multiple assays were generated by the architect c16000 processing module for multiple patients (adults >12 years old).These results were released from the laboratory.The samples were then repeated on another analyzer, and the repeated results were determined to be correct.The patients¿ reports were subsequently amended.The following data were provided: customer normal range for total bilirubin: 0.2 to 1.2 mg/dl on (b)(6) 2025, sid (b)(6): carbon dioxide result = 36 mmol/l, repeat result = 24 mmol/l, total bilirubin result = 4.4 mg/dl, repeat result = 0.3 mg/dl.On (b)(6) 2025, sid (b)(6): carbon dioxide result = 32 mmol/l, repeat result = 24 mmol/l.On (b)(6) 2025, sid (b)(6): carbon dioxide result = 35 mmol/l, repeat result = 26 mmol/l.On (b)(6) 2025 ,sid (b)(6): creatinine result = 3.13 mg/dl, repeat result = 0.93 mg/dl.On (b)(6) 2025 ,sid (b)(6): creatinine result = 3.09 mg/dl, repeat result = 1.25 mg/dl.On (b)(6) 2025, sid (b)(6): creatinine result = 2.74 mg/dl, repeat result = 0.97 mg/dl.On (b)(6) 2025, sid (b)(6): total bilirubin result = 0.7 mg/dl, repeat result = 0.1 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a1 - patient identifier: sample ids: (b)(6).The field service representative (fsr) inspected the instrument and found that fluid was not being fully removed from the cuvettes.During the inspection, the metal stem of the tubing detached immediately when the tubing was removed for replacement, indicating a probable hole or breach that prevented complete aspiration.The fsr concluded that the peristaltic head tubing was the cause of the result issues.The tubing was replaced, and the issue was resolved.Proper function was confirmed with a passing qc run.A review of instrument service history for serial number (b)(6) revealed that no additional discrepant result issues have been reported since the service activity was completed.There were no service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect c16000 processing module did not identify an increase in complaint activity associated with the complaint issue.Additionally, a review of complaint and trending data associated with the peristaltic head tubing did not identify any trends.A review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency was identified for the architect c16000 processing module, serial number (b)(6), or the peristaltic head tubing.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24129441
Report Number3016438761-2026-00038
Device Sequence Number16049247
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC CO2, 03L80-20, UNKNOWN; CC CREATININE, 07D64-80, UNKNOWN; CC TOTAL BILIRUBIN, 08G62-80, UNKNOWN
Patient SexUnknown